Research Repository

Browse by Author: Wu, ZG

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 35.

Article

Zhang, M, Shi, Peng ORCID: 0000-0001-8218-586X, Shen, C and Wu, ZG (2020) Static Output Feedback Control of Switched Nonlinear Systems with Actuator Faults. IEEE Transactions on Fuzzy Systems, 28 (8). pp. 1600-1609. ISSN 1063-6706

Dong, S, Fang, M, Shi, Peng ORCID: 0000-0001-8218-586X, Wu, ZG and Zhang, D (2020) Dissipativity-based control for fuzzy systems with asynchronous modes and intermittent measurements. IEEE Transactions on Cybernetics, 50 (6). pp. 2389-2399. ISSN 2168-2267

Wu, ZG, Dong, S, Shi, Peng ORCID: 0000-0001-8218-586X, Zhang, D and Huang, T (2020) Reliable Filter Design of Takagi-Sugeno Fuzzy Switched Systems with Imprecise Modes. IEEE Transactions on Cybernetics, 50 (5). pp. 1941-1951. ISSN 2168-2267

Xu, Z, Su, H, Shi, Peng ORCID: 0000-0001-8218-586X and Wu, ZG (2019) Asynchronous H-infinity control of semi-Markov jump linear systems. Applied Mathematics and Computation, 349. pp. 270-280. ISSN 0096-3003

Shen, Y, Wu, ZG, Shi, Peng ORCID: 0000-0001-8218-586X and Wen, G (2019) Dissipativity based fault detection for 2D Markov jump systems with asynchronous modes. Automatica, 106. pp. 8-17. ISSN 0005-1098

Shen, Y, Wu, ZG, Shi, Peng ORCID: 0000-0001-8218-586X, Shu, Z and Karimi, HR (2019) H-infinity control of Markov jump time-delay systems under asynchronous controller and quantizer. Automatica, 99. pp. 352-360. ISSN 0005-1098

Dong, S, Wu, ZG, Shi, Peng ORCID: 0000-0001-8218-586X, Karimi, HR and Su, H (2018) Networked Fault Detection for Markov Jump Nonlinear Systems. IEEE Transactions on Fuzzy Systems, 26 (6). 3368 - 3378. ISSN 1063-6706

Wu, ZG, Xu, Y, Pan, YJ, Shi, Peng ORCID: 0000-0001-8218-586X and Wang, Q (2018) Event-Triggered Pinning Control for Consensus of Multiagent Systems with Quantized Information. IEEE Transactions on Systems, Man, and Cybernetics: Systems, 48 (11). 1929 - 1938. ISSN 2168-2216

Wu, ZG, Xu, Z, Shi, Peng ORCID: 0000-0001-8218-586X, Chen, MZQ and Su, H (2018) Nonfragile State Estimation of Quantized Complex Networks with Switching Topologies. IEEE Transactions on Neural Networks and Learning Systems, 29 (10). 5111 - 5121. ISSN 2162-237X

Tao, J, Lu, R, Su, H, Shi, Peng ORCID: 0000-0001-8218-586X and Wu, ZG (2018) Asynchronous Filtering of Nonlinear Markov Jump Systems with Randomly Occurred Quantization via T-S Fuzzy Models. IEEE Transactions on Fuzzy Systems, 26 (4). 1866 - 1877. ISSN 1063-6706

Wang, Q, Wu, ZG, Shi, Peng ORCID: 0000-0001-8218-586X, Yan, H and Chen, Y (2018) Stability Analysis and Control for Switched System With Bounded Actuators. IEEE Transactions on Systems, Man, and Cybernetics: Systems. ISSN 2168-2216

Dong, S, Wu, ZG, Su, H, Shi, Peng ORCID: 0000-0001-8218-586X and Karimi, H (2018) Asynchronous Control of Continuous-Time Nonlinear Markov Jump Systems Subject to Strict Dissipativity. IEEE Transactions on Automatic Control. ISSN 0018-9286

Wu, ZG, Shen, Y, Shi, Peng ORCID: 0000-0001-8218-586X, Shu, Z and Su, H (2018) H-infinity Control for 2D Markov Jump Systems in Roesser Model. IEEE Transactions on Automatic Control. ISSN 0018-9286

Wu, Y, Lu, R, Shi, Peng ORCID: 0000-0001-8218-586X, Su, H and Wu, ZG (2018) Sampled-Data Synchronization of Complex Networks with Partial Couplings and T-S Fuzzy Nodes. IEEE Transactions on Fuzzy Systems, 26 (2). 782 - 793. ISSN 1063-6706

Wu, Y, Lu, R, Shi, Peng ORCID: 0000-0001-8218-586X, Su, H and Wu, ZG (2018) Analysis and Design of Synchronization for Heterogeneous Network. IEEE Transactions on Cybernetics, 48 (4). 1253 - 1262. ISSN 2168-2267

Dong, S, Wu, ZG, Shi, Peng ORCID: 0000-0001-8218-586X, Su, H and Huang, T (2018) Quantized Control of Markov Jump Nonlinear Systems Based on Fuzzy Hidden Markov Model. IEEE Transactions on Cybernetics. ISSN 2168-2267

Shen, Y, Wu, ZG, Shi, Peng ORCID: 0000-0001-8218-586X, Su, H and Huang, T (2018) Asynchronous Filtering for Markov Jump Neural Networks With Quantized Outputs. IEEE Transactions on Systems, Man, and Cybernetics: Systems. ISSN 2168-2216

Wu, ZG, Dong, S, Shi, Peng ORCID: 0000-0001-8218-586X, Su, H and Huang, T (2017) Reliable Filtering of Nonlinear Markovian Jump Systems: The Continuous-Time Case. IEEE Transactions on Systems, Man, and Cybernetics: Systems. ISSN 2168-2216

Che, WW, Su, H, Shi, Peng ORCID: 0000-0001-8218-586X and Wu, ZG (2017) Nonfragile and Nonsynchronous Synthesis of Reachable Set for Bernoulli Switched Systems. IEEE Transactions on Systems, Man, and Cybernetics: Systems. ISSN 2168-2216

Shen, Y, Wu, ZG, Shi, Peng ORCID: 0000-0001-8218-586X, Su, H and Lu, R (2017) Dissipativity-based asynchronous filtering for periodic Markov jump systems. Information Sciences, 420. 505 - 516. ISSN 0020-0255

Lin, H, Su, H, Shi, Peng ORCID: 0000-0001-8218-586X, Lu, R and Wu, ZG (2017) Estimation and LQG Control over Unreliable Network with Acknowledgment Randomly Lost. IEEE Transactions on Cybernetics, 47 (12). 4074 - 4085. ISSN 2168-2267

Xu, Z, Su, H, Shi, Peng ORCID: 0000-0001-8218-586X, Lu, R and Wu, ZG (2017) Reachable Set Estimation for Markovian Jump Neural Networks with Time-Varying Delays. IEEE Transactions on Cybernetics, 47 (10). 3208 - 3217. ISSN 2168-2267

Lin, H, Su, H, Shi, Peng ORCID: 0000-0001-8218-586X, Shu, Z, Lu, R and Wu, ZG (2017) Optimal Estimation and Control for Lossy Network: Stability, Convergence, and Performance. IEEE Transactions on Automatic Control, 62 (9). 4564 - 4579. ISSN 0018-9286

Dong, S, Wu, ZG, Shi, Peng ORCID: 0000-0001-8218-586X, Su, H and Lu, R (2017) Reliable Control of Fuzzy Systems with Quantization and Switched Actuator Failures. IEEE Transactions on Systems, Man, and Cybernetics: Systems, 47 (8). 2198 - 2208. ISSN 2168-2216

Wu, ZG, Dong, S, Shi, Peng ORCID: 0000-0001-8218-586X, Su, H, Huang, T and Lu, R (2017) Fuzzy-Model-Based Nonfragile Guaranteed Cost Control of Nonlinear Markov Jump Systems. IEEE Transactions on Systems, Man, and Cybernetics: Systems, 47 (8). 2388 - 2397. ISSN 2168-2216

Wu, ZG, Shi, Peng ORCID: 0000-0001-8218-586X, Shu, Z, Su, H and Lu, R (2017) Passivity-based asynchronous control for markov jump systems. IEEE Transactions on Automatic Control, 62 (4). 2020 - 2025. ISSN 0018-9286

Lu, R, Tao, J, Shi, Peng ORCID: 0000-0001-8218-586X, Su, H, Wu, ZG and Xu, Y (2017) Dissipativity-Based Resilient Filtering of Periodic Markovian Jump Neural Networks With Quantized Measurements. IEEE Transactions on Neural Networks and Learning Systems. ISSN 2162-237X

Xu, Z, Shi, Peng ORCID: 0000-0001-8218-586X, Su, H, Wu, ZG and Huang, T (2017) Global H∞ Pinning Synchronization of Complex Networks With Sampled-Data Communications. IEEE Transactions on Neural Networks and Learning Systems (99). ISSN 2162-237X

Wu, Y, Lu, R, Shi, Peng ORCID: 0000-0001-8218-586X, Su, H and Wu, ZG (2017) Adaptive output synchronization of heterogeneous network with an uncertain leader. Automatica, 76. 183 - 192. ISSN 0005-1098

Wu, Y, Su, H, Shi, Peng ORCID: 0000-0001-8218-586X, Lu, R and Wu, ZG (2017) Output synchronization of nonidentical linear multiagent systems. IEEE Transactions on Cybernetics, 47 (1). 130 - 141. ISSN 2168-2267

Dong, S, Su, H, Shi, Peng ORCID: 0000-0001-8218-586X, Lu, R and Wu, ZG (2016) Filtering for Discrete-Time Switched Fuzzy Systems with Quantization. IEEE Transactions on Fuzzy Systems, PP (99). ISSN 1063-6706

Wu, Y, Su, H, Shi, Peng ORCID: 0000-0001-8218-586X, Shu, Z and Wu, ZG (2016) Consensus of Multiagent Systems Using Aperiodic Sampled-Data Control. IEEE Transactions on Cybernetics, 46 (9). 2132 - 2143. ISSN 2168-2267

Tao, J, Lu, R, Shi, Peng ORCID: 0000-0001-8218-586X, Su, H and Wu, ZG (2016) Dissipativity-Based Reliable Control for Fuzzy Markov Jump Systems With Actuator Faults. IEEE Transactions on Cybernetics (99). ISSN 2168-2267

Wu, ZG, Shi, Peng ORCID: 0000-0001-8218-586X, Su, H and Chu, J (2014) Local synchronization of chaotic neural networks with sampled-data and saturating actuators. IEEE Transactions on Cybernetics, 44 (12). 2635 - 2645. ISSN 2168-2267

Wu, ZG, Shi, Peng, Su, H and Chu, J (2014) Asynchronous l2–l∞l2–l∞ filtering for discrete-time stochastic Markov jump systems with randomly occurred sensor nonlinearities. Automatica, 50 (1). 180 - 186. ISSN 0005-1098